R.P. Agarwal and P.J.Y. Wong, Error inequalities in polynomial interpolation and their applications, Kluwer Academic Publishers, Dordrecht, Boston, London, 1993.
 J.S. Aujla and H.L. Vasudeva, Inequalities involving Hadamard product and operator means, Math. Japon., 42 (1995), pp. 265-272.
 M.D. Choi, A Schwarz inequality for positive linear maps on $C^ast-$algebras, Ill. J. Math., 18 (1974), pp. 565-574.
 M.D. Choi, Inequalities related to Heron means for positive operators, J. Math. Inequal., 11 (2017), pp. 217-223.
 C. Davis, A Schwarz inequality for convex operator functions, Proc. Amer. Math. Soc., 8 (1957), pp. 42-44.
 J.I. Fujii, M. Fujii and Y. Seo, An extension of the Kubo-Ando theory: Solidarities, Math. Japonica, 35 (1990), pp. 387-396.
 T. Furuta, J. Micic Hot, J. Pecaric and Y. Seo, Mond-Pecaric method in operator inequalities, Monographs in Inequalities 1, Element, Zagreb, 2005.
 M. Fujii, J. Micic Hot, J. Pecaric and Y. Seo, Recent developments of Mond-Pecaric method in operator inequalities, Monographs in Inequalities 4, Element, Zagreb, 2012.
 F. Kubo and T. Ando, Means of positive linear operators, Math. Ann., 246 (1980), pp. 205-224.
 R. Mikic, D Pecaric, and J. Pecaric, Inequalities of the Edmundson-Lah-Ribariv c type for $n$-convex functions with applications, Ukr. Math. J., In Press.
 R. Mikic, J. Pecaric, and I. Peric, Reverses of Ando and Davis-Choi inequalities, J. Math. Inequal., 9 (2015), pp. 615-630.
 R. Mikic, J. Pecaric, I. Peric, and Y. Seo, The generalized Tsallis operator entropy via solidarity, J. Math. Inequal., 10 (2016), pp. 269-283.
 I. Nikoufar and M. Alinejad, Bounds of generalized relative operator entropies, Math. Inequal. Appl., 20 (2017), pp. 1067-1078.
 J.E. Pecaric, F. Proschan, and Y.L. Tong, Convex functions, Partial orderings and statistical applications, Academic Press Inc., San Diego 1992.
 S. Sheybani, M. Erfanian, and H.R. Moradi, New inequalities for operator concave functions involving positive linear maps, Math. Inequal. Appl., 21 (2018), pp. 1167-1174.
 M. Taati, S. Moradi, and S. Najafzadeh, Some properties and results for certain subclasses of starlike and convex functions, Sahand Commun. Math. Anal., 7 (2017), pp. 1-15.